bruisers

  • 4 Replies
  • 5607 Views
bruisers
« on: October 10, 2008, 10:21:14 PM »
any one got bruised arms both at the excact same place?

my bones hurt all over and i have a migraine you dont believe

maria  :(

*

Offline Sharmin

  • *****
  • 4155
  • Gender: Female
  • Little A
Re: bruisers
« Reply #1 on: October 11, 2008, 02:47:49 PM »
Hi Maria,

I hope that you are feeling better.  I have not experienced bruising, but it sounds like you feel pretty miserable you should definitely see your doctor and have a blood test.  Andy has previously mentioned using vitamin C to reduce bruising.  I have to catch my flight soon, I will write more once I get home.  Please update on how you are doing. 

Take care,

Sharmin
« Last Edit: October 12, 2008, 07:15:18 PM by sharmin »
Sharmin

*

Offline Sharmin

  • *****
  • 4155
  • Gender: Female
  • Little A
Re: bruisers
« Reply #2 on: October 11, 2008, 10:45:25 PM »
Maria,

Are you on any medications?  Blood thinners?  If you are still feeling achy and have the horrible headache I hope that you have seen a doctor.

Please let us know how you are doing,

Sharmin
Sharmin

Re: bruisers
« Reply #3 on: October 12, 2008, 08:19:03 PM »
Hi Sharmin,
yes i have blood thinners but i still have headaches i normally hate going to the doctor but now since i dont feel good last few weeks i'm happy if it's tuesday so i can go to the doctor
gr Maria

*

Offline Sharmin

  • *****
  • 4155
  • Gender: Female
  • Little A
Re: bruisers
« Reply #4 on: October 12, 2008, 08:23:19 PM »
Dear Maria,

I am happy to hear from you.  In the meantime, if things become unbearable before Tuesday - maybe you can see a doctor sooner.  The bruising may be caused by the blood thinners. Have you tried taking vitamin C? 
If things seem to get worse you may want to seek urgent care.  Hopefully you will feel better soon :)

I wish you the best,  please continue to keep us updated,

Sharmin
« Last Edit: October 12, 2008, 09:11:47 PM by sharmin »
Sharmin

 

SMF spam blocked by CleanTalk